Translator Disclaimer
March/April 2014 Existence results for some functional elliptic equations
Michel Chipot, Prosenjit Roy
Differential Integral Equations 27(3/4): 289-300 (March/April 2014).

Abstract

We consider nonlocal elliptic boundary value problems of the form $$ -\mathcal{A}(x,u) \bigtriangleup u = \lambda f(u) $$ with Dirichlet boundary conditions. We show that if $f$ has $n$ loops, then the problem has at least $n$ distinct solutions, by using very simple comparison principles. Also, we study the asymptotic behavior of such solutions as the parameter $\lambda $ tends to $\infty$.

Citation

Download Citation

Michel Chipot. Prosenjit Roy. "Existence results for some functional elliptic equations." Differential Integral Equations 27 (3/4) 289 - 300, March/April 2014.

Information

Published: March/April 2014
First available in Project Euclid: 30 January 2014

zbMATH: 1324.35195
MathSciNet: MR3161605

Subjects:
Primary: 35J15, 35J20, 35J25

Rights: Copyright © 2014 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 3/4 • March/April 2014
Back to Top